EconPapers    
Economics at your fingertips  
 

Existence of positive solutions for some polyharmonic nonlinear equations in ℝ n

Habib Mâagli and Malek Zribi

Abstract and Applied Analysis, 2006, vol. 2006, 1-24

Abstract:

We will study the following polyharmonic nonlinear elliptic equation ( − ∆ ) m u + f ( ‧ , u ) = 0 in ℝ n , n > 2 m . Under appropriate conditions on the nonlinearity f ( x , t ) , related to a class of functions called m -Green-tight functions, we give some existence results for the above equation.

Date: 2006
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2006/076582.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2006/076582.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:076582

DOI: 10.1155/AAA/2006/76582

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:076582